Coexistence of a General Elliptic System in Population Dynamics

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    This paper is concerned with a strongly-coupled elliptic system representing a competitive interaction between two species. We give a sufficient condition for the existence of positive solutions. An example is also given to show that there is a coexistence of a steady state if the cross-diffusions or the intraspecific competitions are weak. (C) 2004 Elsevier Ltd. All rights reserved.
    Original languageEnglish
    JournalComputers & Mathematics with Applications
    Volume48
    Issue number3-4
    Pages (from-to)617-628
    ISSN0898-1221
    DOIs
    Publication statusPublished - Aug 2004

    Keywords

    • strongly-coupled elliptic systems
    • reaction
    • diffusion
    • positive solution

    Cite this